# SDR DXTA200500577

- Difficulty date: February 4, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N635QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605358
- Aircraft time: 1,048 hours, 800 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN DESCENT THE LT GREEN LANDING LIGHT CAME ON ALONG WITH THE "LO BRAKE PRESS" AND "ANTISKID INOP" ANNUNCIATORS & MASTER CAUTION. ALL LIGHTS WENT OUT AFTER A COUPLE OF MINUTES AND LANDING WAS NORMAL.  COULD NOT DUPLICATE AT THIS TIME. JACKED ACFT,  PERFORM FUNCTIONAL CHECKS OF GEAR SYSTEM. INSPECTED AND CLEANED CONNECTORS, FROZE UPLOCKS SWITCHES. MEGA OHM CHECKED WIRING. ALL CHECKED GOOD. ALL WORK COMPLIED WITH REF CE560XL M/M 32-61-00.
